MAUDE Adverse Event Report: EDWARDS LIFESCIENCES MITRIS RESILIA MITRAL VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE

EDWARDS LIFESCIENCES MITRIS RESILIA MITRAL VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number 11400M
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Endocarditis (1834)
Date of Event 06/07/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: additional manufacturer narrative: attempts have been made to obtain product for evaluation.No device was returned.The investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
 
Event or Problem Description
It was learned through implant patient registry and investigation that a 27 mm 11400m mitral valve was explanted after an implant duration of one (1) month, and one (1) day due to endocarditis (staphylococcus lugdenensis) with severe stenosis.The patient presented with heart failure, fatigue, palpitation, and dyspnea.The explanted valve was replaced with another 27 mm 11400m mitral valve.Per medical records, the patient presented with fevers and malaise.She recently had mvr done in (b)(6) 2025.The patient underwent redo-mvr with a 27 mm 11400m valve, tvr with 31 mm mitris valve, repair of mitral annular abscess, and removal of ppm.Intraoperatively, the mv was completely overgrown with thrombus or vegetation.Post bypass tee showed new mv and tv valve were well seated with no pvl.Edwards lifesciences maintains an implant patient registry.This registry is a patient tracking mechanism for serialized edwards implantable devices (bioprosthetic heart valves and annuloplasty rings), rather than a true post-market surveillance registry.Through the registry, edwards is notified when these devices are implanted.In addition, patient and/or device status may be reported to the registry via the implantation data cards.The information is received from various sources (e.G.Surgeon, hospital and patient family members) and is not received in the form of a conventional "customer complaint." the information reported may or may not be related to the edwards device.
 
Additional Manufacturer Narrative
H11: additional manufacturer narrative:.Based on the additional information obtained, the failure mode was due to endocarditis.H11.Corrected data: based on the additional information obtained, this event is no longer considered reportable and this correction is being submitted.
 
Event or Problem Description
It was learned through implant patient registry and investigation that a 27mm 11400m mitral valve was explanted after an implant duration of one (1) month, and one (1) day due to endocarditis (staphylococcus lugdenensis) with severe stenosis.The patient presented with heart failure, fatigue, palpitation, and dyspnea.The explanted valve was replaced with another 27mm 11400m mitral valve.Per medical records, the patient presented with fevers and malaise.She recently had mvr done in m(b)(6) 2025.The patient underwent redo-mvr with a 27mm 11400m valve, tvr with 31mm mitris valve, repair of mitral annular abscess, and removal of ppm.Intraoperatively, the mv was completely overgrown with thrombus or vegetation.Post bypass tee showed new mv and tv valve were well seated with no pvl.

Brand Name
MITRIS RESILIA MITRAL VALVE
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES, LLC
1 edwards way
irvine CA 92614
Manufacturer Contact
saurav singh
1 edwards way
irvine, CA 92614
9492506615
MDR Report Key22627896
Report Number2015691-2025-06077
Device Sequence Number12759823
Product Code LWR
UDI-Device Identifier00690103205541
UDI-Public(01)00690103205541(17)290924(11)240925
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P150048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number11400M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2025
Supplement Date Received by Manufacturer08/10/2025
Initial Report FDA Received Date07/28/2025
Supplement Report FDA Received Date08/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age62 YR
Patient SexFemale